# SDR YENA2025072300747

- Difficulty date: July 22, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N967JT
- Make and model: Airbus A321-231
- Aircraft serial: 07257
- Aircraft time: 37,438 hours, 7,401 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#608, LAS-FLL. DIRTY SOCK SMELL ALL PHASES OF FLIGHT. SMELL DISSIPATED WHEN PACK 1 WAS TURNED OFF;  COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION B2. IDENTIFIED ODOR SOURCE AS APU, DECONTAMINATION LEVEL B WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A. ODOR NO LONGER PRESENT.  REF LG PG# 4097245-2 FOR APU.
